# SDR A6WA201040621

- Difficulty date: August 12, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Chafed
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACM FWD SUPPORT ANGLE CHAFED FROM BLEED DUCT, BLEED DUCT IS ALSO CHAFED.  R & R FWD SUPPORT ANGLE IAW SRM 51-24-00 & 51-42-06.
